horses12's blog

hypertension due to plaque or coagulation issues

These last few weeks have been pretty tough to say the least. I have had the pleasure of staying in the hospital in the telemetry unit for two days as the doctors scratched their heads not knowing what was causing my hypertension. I was reluctant to go, but had no choice, as my feet were turning cyonotic and my toes swelling like red balloons.

After being placed on high blood pressure">i medication and sent home, the problem was still not addressed to the cause. I am keenly aware of cpni being a vascular problem, but what is going on?

that uneasy feeling has come upon me

I am in need of some help right now!

These last few days I have'nt been able to hold it together and I don't know what has changed. Feelings of confussing like never before and extreme fear have crept in. Yesterday I held off on all antibioticsi to see if I would have some relief and today is real bad.

I am having trouble with walking again, very stiff in my right leg and lower back. And very dizzy and hard to concentrate.

The only thing I can see diffrent may be the yeast problem on my tongue that has developed, but I have been taking the oregano oil for it.

Maybe I haven't been taking my charcoal and cholest. like I should?

I am treating my adrenals with hydrocortisone, half of a 5mg. tablet four times a day.

Update on starting pulsing

 

Friday, I had my monthly appointment with my doctor and was wanting to hear her mention..... YOU ARE DOING GREAT, SO LET'S START THE PULSING.

Needless to say I am very disappointed to report once again, I am on hold. Here is a overall update to my health quandry.

My feet have been turning cyonotic(BLUE) and I have developed a slight case of vasculitisi. It happens when  I'm cold or when I take a hot shower.

My adrenals are having trouble with the chronic illness along with my thyroid. Although, I am very aware of this during treatment from doing research and reading others blogs, I feel horrible.

Here is my doctors game plan, and I would like to know form others about their opinion.

You may have Wilson's Syndrome if..

My doctor is concerned I may have wilson's syndrome.

Now I am thinking to myself, oh great, another illness to add to the list. But wait, after further investigation, this may explain many symptoms. 

This condition is better known as, 'Wilson's Temperature Syndrome' . Let me give you a review of how the doctor explained it to me. 

the big 7 month update on cap

I have been able to make it to the seventh month of capi and it has not been a easy road. When I started the Wheldon protocol my legs had gotten to a point they were so weak I could bearly stand ,and walking forget it. My husband had to get a wheelchair to help get me arounnd. My children would go grocery shopping for me and then come to the car and help me into the store so I could pay. If I had not been my own health advocate and found a doctor who had compassion and could see how sick I was my life by now would have been a nursing home.

I look back at the seven months and can't believe the strength God has placed in me to get me through this challenge.

tachycardia sent me to the ER

My husband ended up taken me to the emergency room late yesterday afternoon for heart rate of over 120. Wow, what a nightmare. They said I was dehydrated and my glucose was low. After receiving fluids, I did feel much improved but very weak.

I guess this is a lesson learned while on capi to up the water intake. 

Two steps forward thr3e back

I have been moving along with my medications at a snails pace but what has been exceptable to my system. When I first started the capi the NACi had me so sick I was unable to function at all so I went ahead and started the Doxyi. with some difficulty but tolerable and moved onto the Azithromycin, M/W/F.

My doctor insisted that I start the NAC at my own pace but it needs to be added to kill the EB'Si. So, once again two weeks on only 1200mgs. the symtoms of nausia, dizzy, yuck flu feeling has stopped me in my tracks. The inflamation has made it hard to walk or function at a 4/10. Then to add insult to injury I have had to hold the Azithromycin due to overall illness.

I am feeling overwhelmed

 I am feeling overwhelmed with feeling so bad all the time. At first it seemed like I could muster up the strength to do capi.  Maybe I've hit the cross road of why some feel the need to stop. This site has brought me through some very dark days and I thank all of you for your help. Family and friends just don't understand why you feel so bad , after all you are on the road to a cure.

 I find myself wanting to be left alone these days. This cpni has taken a toll on my whole life. My job is gone, my energy is gone, I loved to train horses and had to sell them.

  Oh, thank you for taking the time to read this pitty party. It's just so darn hard be the one who is so sick and have to fight on each day.

where is my energy gone..

 

 I hope someone can help me find something to help with my energy level.

Lately, it has been getting so bad that getting up out of bed feels lilke a chore. I know with cpni it steals your ATP and I'm taking all the suppliments along with  D ribose, but still feel exhausted. The doxyi. causes me to sweat a lot so I have been taking more water to maintain fluid levels. Does the healing process cause thyroid issues? My doctor has given me a script for checking T3 levels although, I've also read that the levels can still come back in the normal range even it they my be off.   

moving forward

  I feel so frustrated with myself and my progress at this time. I have been taking the doxyi.1oomgs for over a month along with all the suppliments and still attempting that NACi with alot of problems. I started with one 600mg everyother day then tried to bump it up to every day.  The side effects make me so sick with swollen eyes, severe nausea, and brain fog so bad I can't even funtion.  I have decided to start the Azithromycin and then add NAC after I get further along with the meds. Is this a good idea? or should I remain at this tug of war with NAC to get the full bug kill.

                  Please help me with the best approach. 

red eye flight

  Thanks to this web site, I was able to confirm my diagnosis of CPNi and found a wonderful doctor who started me on the Weldon protocol. I started out using the suppliments and now I'm on doxyi/100mgs per day. Thankks to this web site I was prepared for the symptoms to follow. OH BOY!! here I GO...                just a couple of questions to help me along this journey. My eyes look like I've taken the red eye flight, they are dry,red, and painful. Is this normal?. Also, my toes are red and swollen.  I just started taking charcoal today to possibly help with the build up of toxins. Any feed back would be a relief to the newbie.

falling apart...

I was on the NACi/600mgs for about three days then increased to 1200mgs and pow!! my world came to a halt. It was hard to walk and function at all, so Nac was stopped and I started doxyi.100/day. My face is all puffy and once again the weakness, high heart rate and so on.....makes me useless and barely functionable. Is this the begining or the end? this is a tough journey. What is a good anti-inflammatory medication that can help with the vasculities per weldon protocol?.

Do i have the flu

  I am so new to all this cpni protocol. My doctor had me on doxyi. and suppliments and all seemed well, then the doxy. was stopped and levaquine was started. Thanks to all who responded I have been off for a week.  Now I FEEL HORRIBLE......Can NACi/600mgs make you feel like every muscle in your body aches and you have the flu?  Is this actualy a good sign that the bugs are under attack???   I'm only on suppliment and NAC

signs and wonders

  I am so greatful for this web site and everyone who shares their personal stories.  My story is a battle with the doctors who seem to think cpni is just a chronic resp. illness like COPD. The most degrating thing is I am a resp. therapst and found that even pulmonary docs are not up to date on how debilitating cpn can be. My question my be a simple one but why not use Levaquin to kill this bug? I was sure this med. killed it all?                                               Bonnie
Syndicate content